# SDR SWAA2017062014498

- Difficulty date: June 14, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FUSELAGE MOUNTED EMERGENCY EXIT LIGHT INOPERATIVEF.  RESET POWER SUPPLY BATTERY IAW AMM.
